Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 100, NWS Pueblo, CO

June 4, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 4, 2015, 7:33 PM MDT for El Paso County, Colorado. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 7:33 PM MDT (01:33 UTC)
Expired
Jun 4, 2015, 7:53 PM MDT
In force
20 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:40 PM MDTHAIL 15 Wsw Calhan, CO
Jun 4, 7:45 PM MDTHAIL 1.55 Wsw Calhan, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2145 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WUUS55 KPUB 050133
SVRPUB
COC041-050215-
/O.NEW.KPUB.SV.W.0100.150605T0133Z-150605T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 815 PM MDT

* AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR
  30 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CALHAN...RAMAH AND PEYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 10406 3885 10430 3908 10468 3913 10456
      3913 10405
TIME...MOT...LOC 0132Z 240DEG 32KT 3906 10433 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
3 follow-up statements
884 
WWUS55 KPUB 050141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT THU JUN 4 2015

COC041-050215-
/O.CON.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
741 PM MDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 29
MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

LOCATION...5 MILES WEST...SOUTHWEST OF CALHAN.

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND PEYTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 10406 3885 10430 3908 10468 3913 10456
      3913 10405
TIME...MOT...LOC 0140Z 237DEG 11KT 3905 10434 

HAIL...1.00IN
WIND...<50MPH
 
$$

HODANISH
921 
WWUS55 KPUB 050147
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT THU JUN 4 2015

COC041-050215-
/O.CON.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
747 PM MDT THU JUN 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 29
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

LOCATION...5 MILES WEST...SOUTHWEST OF CALHAN.

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 10406 3895 10425 3901 10442 3912 10444
      3913 10405
TIME...MOT...LOC 0145Z 256DEG 12KT 3904 10434 

HAIL...1.50IN
WIND...<50MPH
 
$$

HODANISH
264 
WWUS55 KPUB 050153
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT THU JUN 4 2015

COC041-050202-
/O.CAN.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
753 PM MDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3898 10406 3895 10425 3901 10442 3912 10444
      3913 10405
TIME...MOT...LOC 0151Z 240DEG 32KT 3908 10426 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:10 PM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 4, 6:10 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 4 2015

.UPDATE...
ISSUED AT 555 PM MDT THU JUN 4 2015

NORTHEAST EL PASO COUNTY...A VERY STRONG SUPERCELL THUNDERSTORM IS
MOVING SOUTH ACROSS NORTHEAST EL PASO COUNTY AND A TORNADO IS ON
THE GROUND JUST SOUTH OF SIMLA...AND DRIFTING SOUTH-SOUTHEAST.
THIS IS A CONFIRMED TORNADO. TAKE SHELTER IF YOU ARE IN EXTREME
NORTHEAST EL PASO COUNTY. HAIL TO THE SIZE TENNIS BALLS IS
ACCOMPANYING THIS STORM.

ELSEWHERE...REDUCED POPS ACROSS THE PLAINS. ISOLATED THUNDERSTORMS
MAY BE POSSIBLE THROUGH MIDNIGHT...MAINLY NORTH OF HIGHWAY 50 BUT
THE THREAT LOOKS EXTREMELY SMALL.

WE WILL CONTINUE TO MONITOR THE SEVERE THUNDERSTORM PRODUCING A
TORNADO AS IT TRACKS SLOWLY SOUTH-SOUTHEAST ALONG THE EL PASO
COUNTY AND ELBERT COUNTY BORDER.  MOZLEY

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 256 PM MDT THU JUN 4 2015

NEAR/SHORT TERM METEOROLOGICAL CHALLENGES INCLUDE POPS...INCLUDING
THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL AND TEMPERATURES.

FORECAST DISTRICT CURRENTLY GRACED BY NEAR TO SLIGHTLY ABOVE EARLY
JUNE CLIMATOLOGICAL TEMPERATURES...VARIABLE CLOUDS...BASICALLY LOW
GRADE GRADIENT WINDS AND SOME HEALTHY RADAR RETURNS JUST TO THE
NORTH OF EL PASO COUNTY.

RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL
SOUNDINGS INDICATE THAT SOMEWHAT UNSETTLED CONDITIONS SHOULD BE
NOTED DURING THE SHORT-TERM...INITIALLY OVER EASTERN SECTIONS
TONIGHT AND THEN OVER MANY LOCATIONS BY FRIDAY AFTERNOON.

WILL KEEP A WARY EYE FOR SEVERE THUNDERSTORM POTENTIAL...PRIMARILY
OVER EASTERN SECTIONS FROM LATE THIS AFTERNOON INTO TONIGHT AS
IMPRESSIVE MOST UNSTABLE SPC CAPE VALUES NEAR 5000 J/KG...MOST
UNSTABLE LIS NEAR -10C NOTED AND EFFECTIVE BULK SHEARS AROUND 30
KNOTS ARE NOTED. HAVE ADDED SEVERE WORDING TO SEVERAL EASTERN
COUNTIES FROM LATER THIS AFTERNOON INTO TONIGHT TO ACCOUNT FOR THE
SEVERE POTENTIAL.

THEN AS CLOSED UPPER LOW MOVES ACROSS SOUTHERN CALIFORNIA BY 00Z
SATURDAY...HAVE DEPICTED A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS
MANY SECTIONS OF THE FORECAST DISTRICT...ESPECIALLY DURING FRIDAY
AFTERNOON AND EVENING.  LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH
ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE OVER
EASTERN SECTIONS.

FINALLY...NEAR TO ABOVE SEASONAL EARLY JUNE MINIMUM AND MAXIMUM
TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE
FORECAST DISTRICT DURING THE NEAR/SHORT-TERM IN COMBINATION WITH
BASICALLY LOW-GRADE GRADIENT WINDS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 256 PM MDT THU JUN 4 2015

...ACTIVE WX PATTERN TO CONTINUE WITH HEAVY RAINS AND SVR WX
THREAT...

THE PATTERN WILL REMAIN BUSY THIS PERIOD AS MOISTURE FROM TWO EAST
PACIFIC TROPICAL CYCLONES ENTER INTO OUR WEATHER PATTERN. THIS WILL
BRING A THREAT OF HEAVY RAINS...ESPECIALLY TO THE MTNS ALONG THE
CONTDVD. SOME HEAVY RAIN WILL ALSO BE POSSIBLE OVER THE
PLAINS...ESPECIALLY SUNDAY. IN ADDITION...SHEAR AND CAPE WILL WILL
BE SUFFICIENT FOR STRONG TO SEVERE STORMS...ESPECIALLY DURING THE
FIRST PART OF THIS EXTENDED PERIOD.

FRIDAY NIGHT...

SHORT WAVE EMBEDDED IN THE MODEST SW FLOW OVER THE REGION WILL BE
MOVING ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING AT 00Z
SAT BUT SHOULD BE DECREASING FROM SW TO NE AS THE EVENING PROGRESSES.
WITH SUFFICIENT CAPE AND SHEAR IN PLACE...EXPECT ANOTHER ROUND OF
STRONG TO SVR STORMS ON THE PLAINS.

SATURDAY...

MOISTURE FROM BOTH OF THE PACIFIC TC'S WILL BE OVER THE REGION ON
THIS DAY. MTNS...ESPECIALLY ALONG THE CONTDVD WILL LIKELY SEE
PERIODS OF HEAVY RAIN ON THIS DAY...AND FLOODING WILL BE A
CONCERN...ESPECIALLY ON THE MINERAL COUNTY BURN SCARS.

THE PLAINS ARE EXPECTED TO BE A BIT DRIER IN THE LLVLS THIS DAY AS
THE BOUNDARY WHICH HAS BEEN ALONG THE CO/NM BORDER THE LAST COUPLE
OF DAYS WILL BE LIFTING N AND WILL LIKELY BE NORTH OF THE CWA. WITH
DRIER AIR IN PLACE AND LIMITED SHEAR...TSRA INTENSITY AND AMOUNTS
WILL BE ISOLATED TO SCTD AT BEST.

SUNDAY...

DEEP MOISTEN WILL BE LINGERING OVER THE REGION...ESPECIALLY THE S
MTNS AND PLAINS. IN ADDITION...A COOL FRONT WILL HAVE CROSSED THE
PLAINS AND MOST OF THE LOWER ELEVATIONS WILL BE IN AN UPSLOPE
COMPONENT...SO LLVL MOISTURE WILL BE HIGHER THAN ON SATURDAY. IN
ADDITION...A RELATIVELY STRONG JET WILL BE OVER THE REGION...> 80
KNTS...AND THIS WILL CONTRIBUTE TO LONG HODOGRAPHS OVER THE PLAINS.
IN ADDITION...CAPE VALUES WILL LIKELY BE IN THE 1000-2000 RANGE.
GIVEN THESE TWO PARAMETERS IN PLACE...SVR THREAT WILL BE POSSIBLE
ONCE AGAIN ON THE PLAINS. IN ADDITION...WITH PLENTY OF MOISTURE
AVAILABLE THROUGHOUT THE COLUMN...LOCALLY HEAVY RAINS WILL BE
POSSIBLE ACROSS THE S MTNS AND PLAINS...WITH THE GUIDANCE FAVORING
THE PIKE PEAK REGION. WALDO BURN SCAR WILL BE A CONCERN ON THIS DAY.

MONDAY-WEDNESDAY...

SUBTROPICAL JET WILL CONTINUE OVER REGION THROUGH THE PERIOD. THIS
SHOULD SHUNT THE DEEPER MOISTURE ASSOCIATED WITH TC BLANCA TO OUR
SOUTH DURING THIS PERIOD. HOWEVER...REMNANT LLVL MOISTURE WILL BE IN
PLACE...ESPECIALLY MONDAY...AND SHEAR WILL BE CONTINUE TO FAVOR
ORGANIZED SVR CONVECTION. AND STORMS SHOULD BE MORE ISOLATED AS LLVL
MOISTURE WILL NOT BE AS WIDESPREAD. \/HODANISH

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 256 PM MDT THU JUN 4 2015

VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER KALS INTO FRIDAY MORNING
WITH ISOLATED THUNDERSTORMS THEN EXPECTED BY FRIDAY AFTERNOON.  AT
BOTH THE KCOS AND KPUB TERMINALS...ISOLATED TO SCATTERED
THUNDERSTORMS SHOULD BE NOTED AT TIMES INTO FRIDAY AFTERNOON WITH
AREAS OF LOW CLOUDS POSSIBLE FROM LATER TONIGHT INTO FRIDAY
MORNING...CAPABLE OF PRODUCING MVFR CONDITIONS AT TIMES.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...HODANISH
AVIATION...77
Hazardous weather outlook, Jun 4, 11:14 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1114 AM MDT THU JUN 4 2015

COZ058>089-093>099-051715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1114 AM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO THE EVENING OVER EL PASO AND TELLER COUNTIES...AND
OVER EASTERN LAS ANIMAS...BACA...SOUTHERN BENT AND SOUTHERN
PROWERS COUNTIES. THE PRIMARY THUNDERSTORM THREATS WILL BE
LIGHTNING...WIND GUSTS TO 40 MPH AND POSSIBLY SMALL HAIL.
HOWEVER...THERE WILL BE THE POTENTIAL FOR ONE OR TWO STORMS TO
BECOME SEVERE...WITH HALF DOLLAR SIZE HAIL AND WIND GUSTS AROUND
60 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AVAILABLE MOISTURE WILL INCREASE ACROSS THE AREA ON FRIDAY AND
PERSIST THROUGH SUNDAY...AS REMNANT MOISTURE FROM TROPICAL
SYSTEMS NEAR THE SOUTHERN BAJA INTO THE REGION. THIS WILL LEAD TO
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THE WEEKEND...WITH THE BEST COVERAGE OF STORMS EXPECTED OVER AND
NEAR THE HIGHER TERRAIN. ALSO ON FRIDAY...A FEW STRONG TO SEVERE
STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEASTERN
COLORADO PLAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
SEVERE WEATHER THREATS.

THE PRIMARY METEOROLOGICAL THREATS ACROSS THE AREA THROUGH THE
WEEKEND WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL...LEADING TO THE POTENTIAL FOR FLASH FLOODING OVER AND
NEAR AREA BURN SCARS.

DRIER AIR THEN STARTS TO WORK INTO WESTERN COLORADO ON
MONDAY...WITH MORE ISOLATED AFTERNOON SHOWERS AND STORMS EXPECTED
ACROSS WESTERN PORTIONS OF THE AREA INTO THE MIDDLE OF THE WEEK.

HOWEVER...A COLD FRONT IS PROJECTED TO MOVE ACROSS THE EASTERN
COLORADO PLAINS SUNDAY NIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW
KEEPING CHANCES OF STRONG STORMS IN THE FORECAST ACROSS THE
EASTERN MOUNTAINS AND PLAINS INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER TELLER AND EL PASO
COUNTIES...AND OVER THE SOUTHEAST CORNER OF THE STATE...INCLUDING
EASTERN LAS ANIMAS...BACA...SOUTHERN PORTIONS OF BENT AND PROWERS
COUNTIES.

In the hours before

Special weather statement, Jun 4, 5:05 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT THU JUN 4 2015

COZ084-042345-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
505 PM MDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY
UNTIL 545 PM MDT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORMS
WHICH WAS LOCATED 5 MILES NORTH OF SIMLA...OR 23 MILES WEST OF
LIMON...MOVING SLOWLY SOUTH AT 5 MPH. IF THIS STORM CONTINUES ON ITS
PRESENT COURSE...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED FOR
NORTHEASTERN EL PASO CUNTY AFTER 525 PM.

THE NATIONAL WEATHER SERVICE IN PUEBLO WILL CONTINUE TO MONITOR THIS
ROTATING STORM VERY CAREFULLY.

PLEASE BE ALERT FOR SEVERE WEATHER IN NORTHEAST EL PASO COUNTY AFTER
525  PM.

LOCATIONS IMPACTED INCLUDE...

NORTHEASTERN EL PASO COUNTY.

LAT...LON 3901 10406 3899 10427 3913 10423 3913 10405
TIME...MOT...LOC 2301Z 354DEG 6KT 3918 10412

HODANISH
Local storm report, Jun 4, 5:51 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          2 E RAMAH               39.12N 104.13W
06/04/2015                   EL PASO            CO   BROADCAST MEDIA

            LIFTED AT APPROXIMATELY 545 PM.

&&

KLT
Local storm report, Jun 4, 6:10 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TORNADO          5 SE RAMAH              39.07N 104.10W
06/04/2015                   EL PASO            CO   BROADCAST MEDIA

            STILL ON GROUND

&&

KLT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:09 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBEl Paso21 min
Jun 4, 11:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jun 5, 12:10 AM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jun 5, 12:43 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jun 5, 2:01 PM MDTSpecial Weather StatementPUBLas Animas59 min
Jun 5, 2:20 PM MDTSevere Thunderstorm WarningPUBLas Animas55 min
Jun 5, 2:28 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 5, 2:33 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo30 min
Jun 5, 3:17 PM MDTSpecial Weather StatementPUBBent, Otero43 min
Jun 5, 3:51 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero24 min
Jun 5, 4:01 PM MDTSpecial Weather StatementPUB59 min
Jun 5, 4:14 PM MDTSpecial Weather StatementPUBBent, Prowers61 min
Jun 5, 4:36 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jun 5, 5:11 PM MDTSpecial Weather StatementPUBBaca64 min
Jun 5, 5:12 PM MDTSpecial Weather StatementPUBKiowa63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.